# SDR DALA2016090406407

- Difficulty date: September 3, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AS REQUIRED: INSERT, DELAMINATION, PUNCTURE, FLOOR PANEL OF CPAX NR 256 B, C, D, 313B, 389C, E, 465C, 541C, D AND 769B, C, D, E, F.  FLOOR PANEL NR 256D AND 313B WERE REPAIRED IAW AMM 25-00-00-801.  FLOOR PANEL NR 389E, 769B, 769D AND 769E WERE FABRICATED AND IDENTIFIED IAW AMM 53-20-01-201. FERRULES ON FLOOR PANEL NR 256B, 769C, 541D, 541C, 256C AND 389C WERE REPLACED IAW AMM 53-20-01-201.
